Publicationes mathematicae, 0033-3883

Fachzeitschrift: Zeitschrift

ISSNs0033-3883

Publikationen

  1. 2015
  2. Veröffentlicht

    On the characterization of Pethő's Loudspeaker

    Weitzer, M. F., 2015, in : Publicationes mathematicae. 2015, 87, 1-2

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  3. 2011
  4. Veröffentlicht

    Shift radix systems for Gaussian integers and Pethoe's loudspeaker

    Brunotte, H., Kirschenhofer, P. & Thuswaldner, J., 2011, in : Publicationes mathematicae. 79, S. 341-356

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  5. 2010
  6. Veröffentlicht

    Beta-continued fractions over Laurent series

    Jellali, M., Mkaouar, M., Scheicher, K. & Thuswaldner, J., 2010, in : Publicationes mathematicae. 77, 3/4, S. 443-463

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  7. 2007
  8. Veröffentlicht

    On a parametrized family of relative Thue equations

    Kirschenhofer, P., Lampl, C. & Thuswaldner, J., 2007, in : Publicationes mathematicae. 71, S. 101-139

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)